按条件检索“214”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2013 × 机构: 数学学院 × 机构: 经济学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
81. Backward stochastic differential equations with Markov chains and related asymptotic properties SCOPUS SCIE

作者:Tang, Huaibin; Wu, Zhen

作者机构:[Tang, Huaibin] Shandong Univ, Sch Informat Sci & Engn, Jinan 250100, Peoples R China.; [Wu, Zhen] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

资源类型:期刊论文

WOS:000328115000004

82. Continuity of left-continuous triangular norms with special associated negations EI SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen

作者机构:[Li, Gang; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Gang] Shandong Polytech Univ, Fac Sci, Jinan 250353, Shandong, Peoples R China.

来源:FUZZY SETS AND SYSTEMS,2013,Vol.226,78-88

WOS被引数:1

资源类型:期刊论文

WOS:000321536000006

83. On growth and zeros of differences of some meromorphic functions SCOPUS SCIE

作者:Liu, Yong; Yi, Hongxun

作者机构:[Liu, Yong] Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China.; [Liu, Yong] Univ Eastern Finland, Dept Math & Phys, FI-80101 Joensuu, Finland.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.108,Issue.3,305-318

资源类型:期刊论文

WOS:000320071000007

84. An efficient proposal distribution for Metropolis-Hastings using a B-splines technique EI SCOPUS SCIE

作者:Shao, W.;Guo, G.;Meng, F.;Jia, S.

作者机构:[Shao, W] School of Mathematics, Shandong University, Jinan 250100, China;[ Guo, G] Department of Statistics, Shandong University of Technology, Zibo 255049, Shandong, China;[ Meng, F] School of Mathematics, Shandong University, Jinan 250100, China;[ Jia, S] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computational statistics & data analysis,COMPUTATIONAL STATISTICS & DATA ANALYSIS,2013,Vol.57,Issue.1,465-478

WOS被引数:13

资源类型:期刊论文

WOS:000310403700035

85. Stochastic optimal control problems under G-expectation EI SCOPUS SCIE

作者:Defei Zhang

作者机构:[Zhang, D] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics, Honghe University, Mengzi 661100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2013,Vol.34,Issue.1,96-110

WOS被引数:4

资源类型:期刊论文

WOS:000313728900007

86. Variable selection and parameter estimation for partially linear models via Dantzig selector SCOPUS SCIE

作者:Li, F.;Lin, L.;Su, Y.

作者机构:[Li, F] Zhengzhou Institute of Aeronautical Industry Management, Zhengzhou, China;[ Lin, L] School of Mathematics, Shandong University, Jinan, China;[ Su, Y] School of Mathematics, Qufu Normal University, Qufu, China

来源:Metrika: International Journal for Theoretical and Applied Statistics,METRIKA,2013,Vol.76,Issue.2,225-238

WOS被引数:1

资源类型:期刊论文

WOS:000314052300005

87. QUIVER BIALGEBRAS AND MONOIDAL CATEGORIES SCOPUS SCIE

作者:Huang, Hua-Lin; Torrecillas, Blas

作者机构:[Huang, Hua-Lin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Torrecillas, Blas] Univ Almeria, Dept Algebra & Anal, Almeria 04071, Spain.

来源:COLLOQUIUM MATHEMATICUM,2013,Vol.131,Issue.2,287-300

WOS被引数:1

资源类型:期刊论文

WOS:000324842700010

88. A NEW ENERGY-CONSERVED S-FDTD SCHEME FOR MAXWELL\\\'S EQUATIONS IN METAMATERIALS SCOPUS SCIE

作者:WANSHAN LI;DONG LIANG;YANPING LIN

作者机构:[Li, W] The School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Liang, D] Department of Mathematics and Statistics, York University, Toronto, ON, M3J 1P3, Canada, The School of Mathematics, Shandong University, Jinan, Shandong, 250100, China;[ Lin, Y] Department of Applied Mathematics, The Hong Kong Polytechnic University, Kowloon, Hong Kong, Department of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB T6G 2G1, Canada

来源:International journal of numerical analysis and modeling,INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING,2013,Vol.10,Issue.4,775-794

WOS被引数:10

资源类型:期刊论文

WOS:000324354200002

89. Every Cycle-Connected Multipartite Tournament with δ ≥ 2 Contains At Least Two Universal Arcs SCOPUS SCIE

作者:Zou, Q.;Li, G.;Gao, Y.

作者机构:[Zou, Q] Department of Mathematics, Xidian University, Xi'an, 710071, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Gao, Y] School of Mathematics and Computer Science, Ningxia University, Yinchuan, 750021, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.4,1141-1149

资源类型:期刊论文

WOS:000320823800030

90. Nontrivial solutions for a fractional boundary value problem SCOPUS SCIE

作者:Zhang, Keyu; Xu, Jiafa

作者机构:[Zhang, Keyu] Qilu Normal Univ, Dept Math, Jinan 250013, Shandong, Peoples R China.; [Zhang, Keyu; Xu, Jiafa] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ADVANCES IN DIFFERENCE EQUATIONS,2013

资源类型:期刊论文

WOS:000321788400001

91. Total coloring of planar graphs without adjacent chordal 5-cycles SCOPUS SCIE

作者:Tian, Jingjing; Wang, Huijuan; Wu, Jianliang

作者机构:[Tian, Jingjing] Shaanxi Univ Technol, Sch Math & Comp Sci, Hanzhong 723000, Peoples R China.; [Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,13-23

WOS被引数:4

资源类型:期刊论文

WOS:000320892500002

92. H_∞ Fixed-Interval Smoothing Estimation for Time-Delay Systems EI SCOPUS SCIE

作者:Hongguo Zhao;Peng Cui;Wei Wang;Deyun Yang

作者机构:[Zhao, H] School of Information Science and Technology, Taishan University, Taian Shandong 271021, China, Postdoctoral Research Station of School of Mathematics, Shandong University, Jinan Shandong 250061, China;[ Cui, P] Postdoctoral Research Station of School of Mathematics, Shandong University, Jinan Shandong 250061, China;[ Wang, W] Postdoctoral Research Station of School of Mathematics, Shandong University, Jinan Shandong 250061, China;[ Yang, D] School of Control Science and Engineering, Shandong University, Jinan Shandong 250061, China

来源:IEEE Transactions on Signal Processing: A publication of the IEEE Signal Processing Society,IEEE TRANSACTIONS ON SIGNAL PROCESSING,2013,Vol.61,Issue.2,316-326

WOS被引数:3

资源类型:期刊论文

WOS:000314678900008

93. An Energy Efficient Key Management Scheme for Body Sensor Networks EI SCOPUS SCIE

作者:Zhao, Huawei;Qin, Jing;Hu, Jiankun

作者机构:[Zhao, H] School of Computer Science and Technology, Shandong University of Finance and Economics, 7366 erhuandonglu St., lixia District, Jinan, 250014, China;[ Qin, J] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan 250100, China;[ Hu, J] School of Engineering and Information Technology, UNSWADFA, Northcott Drive, Canberra 2600, ACT, Australia

来源:IEEE Transactions on Parallel and Distributed Systems: A Publication of the IEEE Computer Society,IEEE TRANSACTIONS ON PARALLEL AND DISTRIBUTED SYSTEMS,2013,Vol.24,Issue.11,2202-2210

WOS被引数:23

资源类型:期刊论文

WOS:000325170700009

94. Neighborhood Unions for the Existence of Disjoint Chorded Cycles in Graphs SCOPUS SCIE

作者:Gao, Y.;Li, G.;Yan, J.

作者机构:[Gao, Y] School of Mathematics and Computer Science, Ningxia University, Ningxia, 750021, China;[ Li, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Yan, J] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Graphs and combinatorics,GRAPHS AND COMBINATORICS,2013,Vol.29,Issue.5,1337-1345

WOS被引数:2

资源类型:期刊论文

WOS:000323374100015

95. Representation dimensions of triangular matrix algebras EI SCOPUS SCIE

作者:Yin, Hongbo; Zhang, Shunhua

作者机构:[Yin, Hongbo; Zhang, Shunhua] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:LINEAR ALGEBRA AND ITS APPLICATIONS,2013,Vol.438,Issue.5,2004-2017

资源类型:期刊论文

WOS:000314854900003

96. EQUIVALENT COST FUNCTIONALS AND STOCHASTIC LINEAR QUADRATIC OPTIMAL CONTROL PROBLEMS EI SCOPUS SCIE

作者:Zhiyong Yu

作者机构:[Yu, Z] School of Economics, Shandong University, Jinan 250100, China

来源:ESAIM: Control, optimization and calculus of variations,ESAIM-CONTROL OPTIMISATION AND CALCULUS OF VARIATIONS,2013,Vol.19,Issue.1,78-90

WOS被引数:6

资源类型:期刊论文

WOS:000317591900005

97. Convergence analysis of high-order compact alternating direction implicit schemes for the two-dimensional time fractional diffusion equation SCOPUS SCIE

作者:Cui, M.

作者机构:[Cui, M] School of Mathematics, Shandong University, Jinan, 250100 Shandong, China

来源:Numerical algorithms,NUMERICAL ALGORITHMS,2013,Vol.62,Issue.3,383-409

WOS被引数:45

资源类型:期刊论文

WOS:000315379600002

98. Computational analyses of transcriptomic data reveal the dynamic organization of the Escherichia coli chromosome under different conditions SCOPUS SCIE

作者:Ma, Qin;Yin, Yanbin;Schell, Mark A.;Zhang, Han;Li, Guojun;Xu, Ying

作者机构:[Ma, Q] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, University of Georgia, Athens, GA 30602, United States;[ Yin, Y] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, University of Georgia, Athens, GA 30602, United States;[ Schell, M.A] Department of Biological Sciences, Northern Illinois University, DeKalb, IL 60115-2857, United States;[ Zhang, H] Department of Automation and Intelligent Science, College of Information Technical Science, Nankai University, Tianjin 300071, China;[ Li, G] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Xu, Y] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin 130012, China

来源:Nucleic Acids Research,NUCLEIC ACIDS RESEARCH,2013,Vol.41,Issue.11,5594-5603

WOS被引数:14

资源类型:期刊论文

WOS:000320116200013

99. POSITIVE SOLUTIONS FOR A 2nTH-ORDER p-LAPLACIAN BOUNDARY VALUE PROBLEM INVOLVING ALL DERIVATIVES SCOPUS SCIE

作者:Ding, Youzheng; Xu, Jiafa; Zhang, Xiaoyan

作者机构:[Ding, Youzheng; Xu, Jiafa; Zhang, Xiaoyan] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2013

资源类型:期刊论文

WOS:000320313200005

100. Split least-squares finite element methods for non-Fickian flow in porous media EI SCOPUS SCIE

作者:Rui, Hongxing; Guo, Hui

作者机构:[Rui, Hongxing] Ningxia Univ, Sch Math & Comp Sci, Yinchuan 750021, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Guo, Hui] China Univ Petr, Sch Math & Computat Sci, Dongying 257061, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2013,Vol.29,Issue.3,916-934

WOS被引数:2

资源类型:期刊论文

WOS:000316694100011

共 11 页, 214 条记录

TOP